A word in response to the corona virus crisis: Your print orders will be fulfilled, even in these challenging times. If you don’t want to wait – have a look at our ebook offers and start reading immediately.

Advances in Mathematical Economics

Advances in Mathematical Economics

Volume 23

Editors: Maruyama, Toru (Ed.)

Free Preview
  • Provides mathematicians with new stimuli from economic theories, and economists with effective mathematical tools for their research
  • Is published annually under the auspices of the Research Center for Mathematical Economics
  • Presents a clear-cut expository overview of all problems under discussion
see more benefits

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-981-15-0713-7
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.99
price for USA in USD
  • ISBN 978-981-15-0712-0
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

The series is designed to bring together those mathematicians who are seriously interested in getting new challenging stimuli from economic theories with those economists who are seeking effective mathematical tools for their research. A lot of economic problems can be formulated as constrained optimizations and equilibration of their solutions. Various mathematical theories have been supplying economists with indispensable machineries for these problems arising in economic theory. Conversely, mathematicians have been stimulated by various mathematical difficulties raised by economic theories.

Table of contents (6 chapters)

Table of contents (6 chapters)
  • Evolution Problems with Time-Dependent Subdifferential Operators

    Pages 1-39

    Castaing, Charles (et al.)

  • Infinite Horizon Optimal Control of Non-Convex Problems Under State Constraints

    Pages 41-83

    Frankowska, Hélène

  • The Nonemptiness of the Inner Core

    Pages 85-107

    Inoue, Tomoki

  • Complicated Dynamics and Parametric Restrictions in the Robinson-Solow-Srinivasan (RSS) Model

    Pages 109-146

    Khan, M. Ali (et al.)

  • Some Regularity Estimates for Diffusion Semigroups with Dirichlet Boundary Conditions

    Pages 147-221

    Kusuoka, Shigeo

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-981-15-0713-7
  • Digitally watermarked, DRM-free
  • Included format: PDF, EPUB
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.99
price for USA in USD
  • ISBN 978-981-15-0712-0
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Advances in Mathematical Economics
Book Subtitle
Volume 23
Editors
  • Toru Maruyama
Series Title
Advances in Mathematical Economics
Series Volume
23
Copyright
2020
Publisher
Springer Singapore
Copyright Holder
Springer Nature Singapore Pte Ltd.
eBook ISBN
978-981-15-0713-7
DOI
10.1007/978-981-15-0713-7
Hardcover ISBN
978-981-15-0712-0
Series ISSN
1866-2226
Edition Number
1
Number of Pages
VII, 329
Number of Illustrations
23 b/w illustrations
Topics